# SDR DU4R2006441

- Difficulty date: April 12, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612029
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L-1 DOOR LOWER GATE.  REMOVED AND REPLACED L-1 DOOR LOWER GATE P/N 141N6120-29 IAW B757 SRM 51-40-02.
